
Journal of Mathematics and Statistics
ISSN 1549-3644 (print)eISSN 1558-6359 (online) Open access
Back volume · continuous publication
Volume 19 · 2023
Issue 1, the volume’s only issue · 5 articles · RSS
Research Articles · 5
- Multivariate Option Pricing with Gaussian Mixture Distributions and Mixed CopulasJimbo Henri Claver, Tatanfack Emerson, Shu Felixpp. 1–12 · published 3 Apr 2023View PDF6,511 accesses
- Stochastic Model for Pricing Normal Bonds when Maturity Periods Cross Over to Pandemic PeriodSulaiman Sani, Siphelele Lushabapp. 13–19 · published 6 May 2023View PDF6,094 accesses
- q-Deformed Statistics from Position-Dependent Mass Schrödinger EquationaJesus Morales Rivas, Jose Juan Peña Gil, J. García Ravelopp. 20–27 · published 15 Sep 2023View PDF5,191 accesses
- RBF Approximation of the Lippmann-Schwinger EquationNadaniela Egidi, Josephin Giacomini, Pierluigi Maponipp. 28–36 · published 6 Nov 2023View PDF5,094 accesses
- Establishment of Readily Mathematical Formulation for the Evaluation of Slope Stability in Earth-Fill DamsSalah Saleh, Majda Ibobakr Almhdi Amerpp. 37–43 · published 13 Nov 2023View PDF5,181 accesses